# SDR R7M5342235162

- Difficulty date: April 4, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 7120 · Engine Mount Section
- Part: Housing
- Part number: 406040506101
- Condition: Fretted
- Location: Engine Mount
- Part time: 1,167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING TO ENGINE MOUNT IS EXCESSIVELY FRETTED.  HOUSING MOUNT BOLTS WERE NOT LOOSE AS THOSE FOUND IN AC.   REPLACED WITH NEW UNIT CORRECTED PROBLEM.
